Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

How to eliminate the habit of over masturbation?

I have a sexual problem...i am addicted to masturbation dont tell me its safe because i have experienced the diadvatages of it dark circles around the eye,tired and sunken eyes and hairloss,...sometimes i even continue to masterbate without taking food on time,or even when i have an exam tomorrow....i feel none can help ,not me or even god.i feel i shouldnt have been born....i am a its less greasy
Asked On : Fri, 19 Feb 2010
Answers:  2 Views:  3396
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  Anonymous's Response
i`ve been suffering from same problem as i `m a guy ,but i fantasize my cousins ...i know that this is sin ,,but i`m not able to do anything ...i never touched them but continuosly masterbating as already have a girlfriend ..plzz help me ..
Answered: Wed, 6 Oct 2010
  Anonymous's Response

Control yourself sweety. Take that frustration on something else,maybe workout at a Gym may help. Meditation, yoga, all are relaxing and focusing exercises.

Answered: Fri, 19 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor